I started having back pain the day after my first injection, now almost 2 weeks later my shoulders hurt so bad that I can't raise my arms. I'm also having trouble breathing, my chest feels really heavy. My doctor says that lupron would not cause these side effects but I really feel like that's what did it. Has anyone else experienced any of this?
Your dr needs to do some reading, perhaps you might want to print this out for him https://www.drugs.com/sfx/lupron-side-effects.html It can cause everything you describe.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Aug 2012 • 1 answer
Lupron Depot 3.75 mg - Hi, I'm 18, and I was 17 when they found the endometriosis. I've only had one
Posted 11 Oct 2015 • 0 answers
Posted 31 Oct 2015 • 0 answers
Posted 5 Jan 2017 • 0 answers
Has anyone gain weight on the 3 month Lupron injection and while having fibriods at the same time!!?
Posted 12 May 2018 • 0 answers